# SDR WX0400033

- Difficulty date: September 20, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- Engine: Pwa JT8D
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Seal
- Condition: Leaking
- Location: Lt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER NORMAL TAKEOFF ROLL AT APPROXIMATELY 600 FT TO 800 FT AGL MASTER WARNING LIGHT ILLUMINATED, TRIGGERED BY TAIL COMPARTMENT TEMPERATURE HIGH LIGHT.  CREW FOLLOWED QRH PROCEDURES AND RETURNED TO AIRPORT, NO EMERGENCY  DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  CONTRACT MAINTENANCE FOUND BLEED LEAK IN TAIL COMPARTMENT.  AIRCRAFT FERRIED FOR REPAIR. MAINTENANCE REPLACED 2 EACH PERRY SEALS ON THE LT PACK IAW MD80-MM 36-00-00.  SYSTEM OPERATIONALLY CHECKED GOOD.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
